# SDR MALA976219

- Difficulty date: October 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N233CH
- Make and model: Saab 340B
- Aircraft serial: 233
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Asi
- Part number: 6225353011
- Condition: Failed
- Location: Lt Cockpit
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CAPTAIN'S AIRSPEED INDICATOR FROZE UP AFTER TAKEOFF, STUCK UNTIL AFTER LANDING.  RETURNED TO MSP.  MAINTENANCE REPLACED THE LEFT ASI.  OPS CHECK GOOD.
